MAUDE Adverse Event Report: BIOSENSE WEBSTER INC EZ STEER NAV; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION

BIOSENSE WEBSTER INC EZ STEER NAV; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Catalog Number BN7TCDF4L
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 04/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrioventricular nodal reentrant tachycardia (avnrt) ablation and the patient experienced cardiac arrest that required cardiopulmonary resuscitation (cpr).At the end of the procedure, when they removed the catheters from the patient, the surface ecg signals attenuated and appeared to be flat lined.They reseated the ecg cable and the signals returned.At the time of the occurrence, they had checked for a pulse and the anesthesiologist confirmed that the patient did have a pulse.There was no injury to the patient.Updated information indicated that after the ablation procedure was called by the physician, the physician withdrew the 4 catheters (ablation rf, rv, cs, his) with the 4mm navistar d/f and quad catheters from bwi, polaris - deca from boston scientific and a crd2 supreme form abbott/st.Jude.A medtronic freezer catheter had been used for one application was already removed prior and was sitting on the exam table.In less than 20 seconds of withdrawing the cs catheter, they had an ekg tracing event on both carto and cardiolab monitoring screens.At first, the physician stated that she did not feel a pulse (at the groin).This occurred as she started flushing the access sheath.The anesthesiologist stated he had an electrogram tracing, when a staff member (a registered nurse) was heading to the table side to perform cpr.About 5-10 cpr compressions was administered.During that time, the bs ekg cable to the piu was unplugged, then reconnected (after 2-3 sec wait) and the pre-incident ekg tracing reappeared on both carto and cardiolab.One of the ep technologists checked the ekg connection to the patient and found the rl was "halfway" on the patient and she placed a new electrogram sticker on and reconnected the ekg.By this time, all code-like therapy had stopped and a review of what just happen, led by the physician occurred.

Brand Name
EZ STEER NAV
Common Device Name
ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key25129176
Report Number2029046-2026-01522
Device Sequence Number10339073
Product Code LPB
UDI-Device Identifier10846835002997
UDI-Public10846835002997
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990025/S12
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBN7TCDF4L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown